Alert archive / Louisiana / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 37, NWS Shreveport, LA

March 24, 20177 parishes in Louisiana

NWS Shreveport, LA issued this severe thunderstorm warning at Mar 24, 2017, 11:00 PM CDT for 7 parishes in Louisiana. It was in force for 60 min. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 24, 2017, 11:00 PM CDT (04:00 UTC)
Expired
Mar 25, 2017, 12:00 AM CDT
In force
60 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bienville Parish, LA, Grant Parish, LA, Jackson Parish, LA, Natchitoches Parish, LA, Red River Parish, LA, Sabine Parish, LA, Winn Parish, LA

The radar

The Ft Polk radar (KPOE), 59 km from the middle of the area, began a volume at 04:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 24, 11:00 PM CDTTORNADO4 Nnw Provencal, LAAN EF1 TORNADO TOUCHED DOWN ON THE SOUTHWEST SIDE OF HAGEWOOD, JUST WEST OF HIGHWAY 117. ALTHOUGH THE PRIMARY DAMAGE WAS SNAPPED TREES, TWO BUSINESSES AT THE INTERSECTION OF HIGHWAY 117 AND HIGHWAY 6 SUSTAINED SOME DAMAGE. THE FIRST WAS A METAL WAREHOUSE THAT
Mar 24, 11:00 PM CDTTORNADO4 Nnw Provencal, LAAN EF1 TORNADO TOUCHED DOWN ON THE SOUTHWEST SIDE OF HAGEWOOD, JUST WEST OF HIGHWAY 117. ALTHOUGH THE PRIMARY DAMAGE WAS SNAPPED TREES, TWO BUSINESSES AT THE INTERSECTION OF HIGHWAY 117 AND HIGHWAY 6 SUSTAINED SOME DAMAGE. THE FIRST WAS A METAL WAREHOUSE THAT
Mar 24, 11:05 PM CDTTSTM WND DMG3 Wnw Natchitoches, LASEVERAL TREES AND POWER LINES DOWN AS WELL AS SOME STRUCTURES DAMAGED ALONG HIGHWAY 504 AND 8 MILE LOOP.
Mar 24, 11:05 PM CDTTSTM WND DMG4 Nnw Provencal, LASEVERAL TREES AND POWER LINES DOWN AS WELL AS SEVERAL STRUCTURES WITH DAMAGE IN THE HAGEWOOD AREA ALONG HIGHWAY 117.
Mar 24, 11:49 PM CDTTORNADO6 Nw Dodson, LAAN EF1 TORNADO TOUCHED DOWN ALONG HIGHWAY 505, JUST WEST OF WYATT, SNAPPING SEVERAL TREES. THIS TORNADIC DAMAGE WAS SPORADIC AND INTERSPERSED WITH STRAIGHT LINE WIND DAMAGE THAT OCCURRED ALONG AND NORTH OF HIGHWAY 505. THE PATH LENGTH WAS 1.22 MILES, MAXIMUM P
Mar 24, 11:54 PM CDTTORNADO5 Sse Jonesboro, LAAN EF1 TOUCHED DOWN ALONG HIGHWAY 505 IN JACKSON PARISH, SOUTHWEST OF WESTON. THE PRIMARY DAMAGE WAS SNAPPED TREES. HOWEVER, ONE METAL OUTBUILDING WAS OVERTURNED. THE PATH LENGTH WAS 6.97 MILES, THE MAXIMUM PATH WIDTH WAS 100 YARDS, AND MAXIMUM WINDS WERE 100-
Mar 24, 11:55 PM CDTTSTM WND DMG6 S Jonesboro, LATREES DOWN IN WYATT.
Mar 24, 11:59 PM CDTTSTM WND DMG4 Ese Jonesboro, LANUMEROUS UPROOTED TREES .
Mar 25, 12:01 AM CDTTSTM WND DMG5 Ese Jonesboro, LANUMEROUS TREES DOWN ACROSS HIGHWAY 505 BETWEEN WYATT AND WESTON. MUCH OF THIS ROADWAY REMAINS CLOSED AT THIS TIME.
Mar 25, 12:10 AM CDTTSTM WND DMGSikes, LATREE DOWN BLOCKING A PORTION OF A ROAD IN SIKES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 24, 9:14 PM CDTSevere Thunderstorm WatchSPC6 hr
Mar 24, 9:23 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 4.0 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2017-03-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 24 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2017-03-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 276 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
24 J/kg
Mixed-layer CIN
-86 J/kg
Mixed-layer LCL
1519 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
276 m²/s²
0-3 km storm-relative helicity
418 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

545 
WUUS54 KSHV 250400
SVRSHV
LAC013-043-049-069-081-085-127-250500-
/O.NEW.KSHV.SV.W.0037.170325T0400Z-170325T0500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Shreveport LA
1100 PM CDT FRI MAR 24 2017

The National Weather Service in Shreveport has issued a

* Severe Thunderstorm Warning for...
  Northwestern Grant Parish in north central Louisiana...
  Western Jackson Parish in north central Louisiana...
  Red River Parish in northwestern Louisiana...
  Natchitoches Parish in northwestern Louisiana...
  Southern Bienville Parish in northwestern Louisiana...
  Eastern Sabine Parish in northwestern Louisiana...
  Winn Parish in north central Louisiana...

* Until midnight CDT

* At 1100 PM CDT, severe thunderstorms were located along a line
  extending from 9 miles north of Coushatta to 6 miles west of Campti
  to 10 miles southwest of Natchitoches to 7 miles northwest of
  Hornbeck, moving east at 40 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Natchitoches, Winnfield, Jonesboro, Many, Coushatta, Colfax,
  Campti, Montgomery, Allen, Florien, Provencal, Natchez, Martin,
  Clarence, Hodge, Goldonna, North Hodge, Dodson, Hall Summit and
  East Hodge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted, act quickly and move to a
place of safety inside a sturdy structure such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 300 AM CDT for north central
and northwestern Louisiana.

LAT...LON 3130 9366 3162 9342 3188 9336 3193 9337
      3194 9335 3197 9338 3223 9345 3246 9262
      3213 9238 3188 9239 3150 9271 3152 9272
      3137 9292 3137 9295 3135 9295 3137 9303
      3136 9339 3132 9342
TIME...MOT...LOC 0400Z 252DEG 37KT 3216 9337 3191 9323 3166 9323 3140
9350

HAIL...<.75IN
WIND...60MPH
 
$$

15
1 follow-up statement
640 
WWUS54 KSHV 250436
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
1136 PM CDT FRI MAR 24 2017

LAC081-250445-
/O.CAN.KSHV.SV.W.0037.000000T0000Z-170325T0500Z/
Red River LA-
1136 PM CDT FRI MAR 24 2017

...THE SEVERE THUNDERSTORM WARNING FOR RED RIVER PARISH IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until 300 AM CDT for north central
and northwestern Louisiana.

A severe thunderstorm watch remains in effect until 300 AM CDT for
north central and northwestern Louisiana.

LAT...LON 3165 9341 3185 9327 3195 9312 3208 9306
      3234 9303 3246 9262 3213 9238 3188 9239
      3157 9286 3142 9313 3136 9339 3132 9342
      3130 9366 3162 9342
TIME...MOT...LOC 0435Z 245DEG 32KT 3235 9292 3203 9284 3186 9286 3181
9290 3154 9327 3134 9358

$$

LAC013-043-049-069-085-127-250500-
/O.CON.KSHV.SV.W.0037.000000T0000Z-170325T0500Z/
Grant LA-Jackson LA-Natchitoches LA-Bienville LA-Sabine LA-Winn LA-
1136 PM CDT FRI MAR 24 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR NORTHWESTERN GRANT...WESTERN JACKSON...NATCHITOCHES...
SOUTHEASTERN BIENVILLE...SOUTHEASTERN SABINE AND WINN PARISHES...

At 1136 PM CDT, severe thunderstorms were located along a line 
extending from 13 miles south of Arcadia to 13 miles northwest of 
Winnfield to 9 miles north of Montgomery to 12 miles east of Many to 
10 miles west of Hornbeck, moving northeast at 35 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Natchitoches, Winnfield, Jonesboro, Many, Campti, Montgomery, Allen,
Florien, Provencal, Natchez, Clarence, Hodge, Goldonna, North Hodge,
Dodson, East Hodge, Saline, Lucky, Ashland and Calvin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 300 AM CDT for north central
and northwestern Louisiana.

LAT...LON 3165 9341 3185 9327 3195 9312 3208 9306
      3234 9303 3246 9262 3213 9238 3188 9239
      3157 9286 3142 9313 3136 9339 3132 9342
      3130 9366 3162 9342
TIME...MOT...LOC 0435Z 245DEG 32KT 3235 9292 3203 9284 3186 9286 3181
9290 3154 9327 3134 9358

HAIL...<.75IN
WIND...60MPH
 
$$

15

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 24, 9:59 PM CDT, 1 hour 1 minute earlier.

Area forecast discussion, Mar 24, 9:59 PM CDT, 1 hour 1 minute before
Area Forecast Discussion
National Weather Service Shreveport LA
959 PM CDT Fri Mar 24 2017

.DISCUSSION...
Have updated the forecast to add the additional severe
thunderstorm watch number 81 for much of Northwest and North
Central Louisiana generally along and North of Interstate 20 and
much of Southwest and South Central Arkansas along and near
and to the East of Interstate 30. Also to include Tornado watch
number 82 which takes in the previous Tornado watch number 80
counties for Deep East Texas and East Texas across Toledo Bend
Country across lower parts of Northwest and North Central
Louisiana. For North Louisiana three parishes are not under a
watch at this time and that being Ouachita, Caldwell, and La
Salle. /06/

&&

.PREV DISCUSSION... /issued 755 PM CDT Fri Mar 24 2017/

DISCUSSION...
Have updated the zones to include the new tornado watch number 80
that will include the 5 counties in lower parts of Northeast
Texas, Cherokee, Angelina, Nacogdoches, San Augustine, Sabine.
/06/

PREV DISCUSSION... /issued 639 PM CDT Fri Mar 24 2017/

AVIATION...
Band of convection across much of ne TX/se OK/sw AR has been
expanding in areal coverage, with this convection possible for
svrl hours at any given location/terminal. Some gradual
intensification of storms with more ltg strike indicators, and
increased potential of storms becmg stg/svr. Some sky clearing can
be expected following passage of storms, with south winds
remaining at least 10 to 15 kts. Cold front bringing west winds
arriving durg mrng, with marginal moisture convergence may occur
near the KMLU for a brief development of convection as the front
passes ovhd around midday Sat. Elsewhere, skc to continue or with
scattered stratocu decks. West winds mainly 10 to 15 kts durg
daytime, diminishing by 26/00z. /VII/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  60  76  53  84 /  90  20   0  10
MLU  64  79  53  83 /  90  50  10   0
DEQ  52  71  46  80 /  60  10   0  10
TXK  56  73  51  81 /  80  10   0  10
ELD  60  75  50  81 /  90  30   0  10
TYR  55  74  54  84 /  40   0   0  10
GGG  57  75  53  84 /  70  10   0  10
LFK  60  79  55  85 /  80  10   0  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Lake Wind Advisory until 1 AM CDT Saturday for ARZ050-051-
     059>061-070>073.

LA...Lake Wind Advisory until 1 AM CDT Saturday for LAZ001>006-
     010>014-017>022.

OK...Lake Wind Advisory until 1 AM CDT Saturday for OKZ077.

TX...Lake Wind Advisory until 1 AM CDT Saturday for TXZ096-097-
     108>112-124>126-136>138-149>153-165>167.

&&

06/07
Hazardous weather outlook, Mar 24, 11:52 AM CDT, 11 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
1152 AM CDT Fri Mar 24 2017

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-251700-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-
Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp-
Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-
Panola-Nacogdoches-Shelby-Angelina-San Augustine-
1152 AM CDT Fri Mar 24 2017

This Hazardous Weather Outlook is for portions of south central
Arkansas...southwest Arkansas...north central Louisiana...
northwest Louisiana...southeast Oklahoma...east Texas and
northeast Texas.

.DAY ONE...This Afternoon and Tonight...

Showers and thunderstorms will increase across East Texas,
Southeast Oklahoma, Southwest Arkansas and Western Louisiana this
afternoon, ahead of a strong upper level storm system and
associated dryline as they move across Oklahoma and North Texas.
These showers and thunderstorms are expected to intensify this
afternoon and evening as instability increases ahead of this storm
system, with some of these storms possibly becoming severe.
Damaging winds, large hail, isolated tornadoes, and locally heavy
rainfall will be possible, with this threat spreading east into
the remainder of North Louisiana and Southcentral Arkansas this
evening before weakening late. In addition, a tight pressure
gradient ahead of this storm system will result in strong
southerly winds of 15 to 25 mph with gusts to 35 mph areawide
today through this evening. Thus, a Lake Wind Advisory is in
effect areawide before the winds weaken with the passage of these
thunderstorms this evening.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Scattered showers and thunderstorms will diminish Saturday morning
over Northcentral Louisiana as the dryline mixes east across the
area. Warmer and more humid conditions will return Sunday
afternoon and night as southerly winds increase ahead an another
upper level disturbance that will move into the Southern Plains.
Scattered strong to severe thunderstorms will develop Sunday
night over extreme Northeast Texas, Southeast Oklahoma, and
Southwest Arkansas, as instability increases ahead of this
disturbance. Large hail and damaging winds will be possible Sunday
night, with this severe threat diminishing Monday morning.
Additional showers and thunderstorms are expected to develop
Wednesday over much of the region, ahead of another strong upper
level storm system that will approach the region from the west.
Some of these storms again may be severe Wednesday, with damaging
winds, large hail, and isolated tornadoes possible.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency managers, storm spotters, and amateur
radio operators, will be needed this afternoon and evening.

05

In the hours before

Local storm report, Mar 24, 9:23 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
923 PM CDT FRI MAR 24 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     TSTM WND DMG     3 SSE MARSHALL          32.49N 94.33W
03/24/2017                   HARRISON           TX   BROADCAST MEDIA

            OVERTURNED SEMI NEAR SCOTTSVILLE ON
            WESTBOUND I-20.

&&

CP
Local storm report, Mar 24, 10:22 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1022 PM CDT FRI MAR 24 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TSTM WND DMG     HUNTINGTON              31.28N 94.58W
03/24/2017                   ANGELINA           TX   LAW ENFORCEMENT

            SEVERAL TREES DOWN IN THE HUNTINGTON AREA.

&&

CP
Special weather statement, Mar 24, 10:28 PM CDT, 32 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1028 PM CDT FRI MAR 24 2017

ARZ071-072-LAZ002-003-250415-
Lafayette AR-Columbia AR-Bossier LA-Webster LA-
1028 PM CDT FRI MAR 24 2017

...SPECIAL WEATHER STATEMENT...

At 1027 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms over Plain Dealing, or 13 miles west of Springhill,
moving northeast at 55 mph.

Winds in excess of 30 mph will be possible with this cluster of
storms.

Locations impacted include...
Magnolia, Springhill, Cullen, Plain Dealing, Sarepta, Bradley,
Taylor, Emerson, Buckner, Bussey, Smithland, Macedonia, Welcome,
Mount Vernon, Lerch, Rocky Mount, McKamie, Walkerville, Cornelius and
State Line.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may
lead to localized flooding. Do not drive your vehicle through
flooded roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until 300 AM CDT for
southwestern Arkansas...and northwestern Louisiana.

LAT...LON 3275 9368 3285 9379 3286 9378 3286 9380
      3287 9380 3288 9382 3291 9382 3293 9380
      3295 9384 3297 9382 3299 9382 3340 9339
      3312 9307
TIME...MOT...LOC 0327Z 224DEG 50KT 3294 9367

19
Local storm report, Mar 24, 10:31 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1031 PM CDT FRI MAR 24 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0942 PM     TSTM WND DMG     8 ENE BROADDUS          31.36N 94.15W
03/24/2017                   SAN AUGUSTINE      TX   LAW ENFORCEMENT

            SEVERAL TREES DOWN ALONG FM 705.

&&

CP
Local storm report, Mar 24, 10:42 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1042 PM CDT FRI MAR 24 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     TSTM WND DMG     7 NNE BRONSON           31.45N 93.98W
03/24/2017                   SABINE             TX   LAW ENFORCEMENT

            SEVERAL TREES DOWN ALONG EDDINGS LANE. .

&&

CP
Local storm report, Mar 24, 10:43 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1043 PM CDT FRI MAR 24 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     TSTM WND DMG     HEMPHILL                31.34N 93.85W
03/24/2017                   SABINE             TX   LAW ENFORCEMENT

            SEVERAL TREES DOWN IN AND AROUND HEMPHILL.

&&

CP

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 24, 8:02 PM CDTSevere Thunderstorm WarningSHVCaddo43 min
Mar 24, 9:00 PM CDTSevere Thunderstorm WarningSHVBossier, Caddo45 min
Mar 24, 9:32 PM CDTSevere Thunderstorm WarningSHVBossier, Claiborne, Webster43 min
Mar 24, 9:38 PM CDTSevere Thunderstorm WarningSHVDe Soto, Sabine37 min
Mar 24, 10:09 PM CDTTornado WarningSHVDe Soto, Sabine51 min
Mar 24, 10:13 PM CDTSevere Thunderstorm WarningSHVDe Soto, Natchitoches, Red River, Sabine47 min
Mar 24, 10:46 PM CDTTornado WarningSHVBienville, Bossier, De Soto, Red River44 min
Mar 24, 11:03 PM CDTTornado WarningSHVNatchitoches, Winn28 min
Mar 24, 11:38 PM CDTAreal Flood AdvisorySHVSabine3 hr
Mar 25, 12:00 AM CDTSevere Thunderstorm WarningSHVBienville, Caldwell, Grant, Jackson, Natchitoches, Ouachita and 1 more60 min
Mar 25, 12:03 AM CDTTornado WarningSHVJackson27 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.